Citation: Orange Fairy. "Intensified: An Experience with Heroin & Diphenhydramine (exp72797)". Erowid.org. Aug 24, 2008. erowid.org/exp/72797
[Erowid Note: The dose information submitted with this report listed 6mg of Diazepam (Valium) and 5 mg of Temazepam (Restoril) but the author does not mention those drugs in the actual report.]
I'm a 10 stone transsexual.
Tonight I smoked my usual dose of heroin (I'm cutting down so only one bag) but fancied getting high of sleeping tablets for the evening. I got bored an went an got my other bag to smoke, whilst finding it I found an ex's pack of nytol, of which I ate 2, which is 50mg. After smoking another half bag of heroin I noticed I was getting the nod quite severely and eventually passed out.
I woke up after an hour or so quite fucked and definitely much more intoxicated than I should be. For another hour I was unable to keep my eyes open and pupils were absolutely pinpoint. I felt as if I had smoked at least 2 more bags. Very dry mouth, tachicardia etc. all my usual symptoms of about to go under off smack. I was very surprised.
I'd consider using it again in this way if there was ever a shortage and I needed one bag to last a few days but this has really just surprised me and British users need to be careful it changes the nature of the heroin and really seems to reduce my fuzzy/noddy zone I get when I know I've done too much.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.